Volume 89

Locally flat imbeddings of topological manifolds

Pages 1-13 by J. Alexander Lees | From volume 89-1

Moduli of vector bundles on a compact Riemann surface

Pages 14-51 by Mudumbai S. Narasimhan, Sundararaman Ramanan | From volume 89-1

The degree of symmetry of homotopy spheres

Pages 52-67 by Wu-Chung Hsiang, Wu-Yi Hsiang | From volume 89-1

Closed geodesics

Pages 68-81 by Wilhelm Klingenberg | From volume 89-1

Kähler differentials and differential algebra

Pages 92-98 by Joseph Johnson | From volume 89-1

Local representation of Galois groups

Pages 99-124 by Goro Shimura | From volume 89-1

On equivariant maps between spheres with involutions

Pages 125-137 by Peter S. Landweber | From volume 89-1

A basis theorem for $\Sigma_3^1$ sets of reals

Pages 138-159 by Donald A. Martin, Robert M. Solovay | From volume 89-1

Affine open subsets of algebraic varieties and ample divisors

Pages 160-183 by Jacob Eli Goodman | From volume 89-1

On modular forms with associated Dirichlet series

Pages 184-186 by Andrew P. Ogg | From volume 89-1

Local rigidity theorems for minimal hypersurfaces

Pages 187-197 by H. Blaine Lawson, Jr. | From volume 89-1

On $p$-adic $L$-functions

Pages 198-205 by Kenkichi Iwasawa | From volume 89-1

Correction to “Structure of inseparable extensions”

Pages 206-207 by Moss Eisenberg Sweedler | From volume 89-1

Indecomposable modules for finite groups

Pages 209-241 by Gerald J. Janusz | From volume 89-2

Vector bundles over affine surfaces birationally equivalent to a ruled surface

Pages 242-253 by M. Pavaman Murthy | From volume 89-2

Stability of $C^\infty$ mappings. II. Infinitesimal stability implies stability

Pages 254-291 by John N. Mather | From volume 89-2

A uniform generalized Schoenflies theorem

Pages 292-304 by Perrin Wright | From volume 89-2

Differential structures on a product of spheres. II.

Pages 305-313 by Rodolfo De Sapio | From volume 89-2

The automorphism group of a polycyclic group

Pages 314-322 by Louis Auslander | From volume 89-2

Integrals for Hopf algebras

Pages 323-335 by Moss Eisenberg Sweedler | From volume 89-2

Foliations on 3-manifolds

Pages 336-358 by John W. Wood | From volume 89-2

Bundles with special structure. I.

Pages 359-390 by Ioan Mackenzie James | From volume 89-2

On meromorphic maps of algebraic varieties

Pages 391-403 by Wei-Liang Chow | From volume 89-2

The characterization of finite groups with abelian Sylow 2-subgroups

Pages 405-514 by John H. Walter | From volume 89-3

Representations at fixed points of smooth actions of compact groups

Pages 515-532 by Glen E. Bredon | From volume 89-3

On cohomology of kleinian groups

Pages 533-556 by Irwin Kra | From volume 89-3

The Tamagawa number of $^2\negthinspace A_n$

Pages 557-574 by Jean-Gérard Mars | From volume 89-3

Stable homeomorphisms and the annulus conjecture

Pages 575-582 by Robion C. Kirby | From volume 89-3

The inverse problem in the Galois theory of differential fields

Pages 583-608 by Jerald Kovacic | From volume 89-3